# SDR ENHA618D

- Difficulty date: February 18, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N207VA
- Make and model: Cessna 207
- Aircraft serial: 20700291
- Aircraft time: 25,921 hours
- Engine: Cont IO520F
- Engine time: 1,419 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2434 · DC Generator-Alternator
- Part: Alternator
- Part number: AL12F60C
- Part serial: HR101730
- Condition: Seized
- Location: Engine
- Part time: 422 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

ALTERNATOR FAILURE IN FLIGHT, PILOT MADE A PRECAUTIONARY LANDING AT PRIVATE AIRSTRIP DUE TO A BURNING SMELL IN THE CABIN. UPON INSPECTION MAINTENANCE, PERSONNEL FOUND THE ALTERNATOR HAD SEIZED, AND THE BURNING SMELL WAS FROM THE BELT SLIPPING ON THE SEIZED PULLY. THE ALTERNATOR AND BELT WERE REPLACED AND OPS CHECKED GOOD.
